# SDR UPS05444397

- Difficulty date: April 8, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141U105717
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT MED CUTOUT BS 488 FRAME AT STR 25L INNER CHORD TWO FASTENER HOLES FOUND CRACKED AND AS MARKED, CRACK LENGTH 1/8 INCH. NR 1 MED LT BS 488 INNER CHORD REPLACED AS PER SB 747-53-2272 AND DWG 624U0003 SHT 40A.
